# SDR UALA2011062903195

- Difficulty date: June 25, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 53,849 hours, 15,037 cycles
- Engine: Pwa PW2037
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: S241T200503
- Part serial: 16
- Condition: Faulty
- Location: Thrust Manage
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A-T FAILED TO ENGAGE.   A-T MODE NOT DISPLAYED ON ADI.  A-T DISENGAGED ON T/O ROLL & WILL NOT RE-ENGAGE.  COMPLIED WITH MEL.
